# SDR UIEA2019030403453

- Difficulty date: February 27, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,954 hours, 19,183 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Condition: Out Of Balance
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FAN VIBRATIONS HIT 4.5 IN CLIMB & MAINTAINED 4.5 LEVEL CRUISE FLIGHT( PERFORMED FAN TRIM BALANCE ON RT ENG IAW AMM 72-31-00. FAN VIB CORRECTED TO 0.8. REF LOG PAGE 1026507-6: ECM C/W.   )
